# SDR AUS20010591

- Difficulty date: May 17, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Stuck
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 CYLINDER EXHAUST VALVE STICKING IN VALVE GUIDE. FURTHER INSPECTION FOUND ALL EXHAUST VALVES STICKING AND ALL EXHAUST PUSHRODS BENT. SUSPECT VAVLE TO GUIDE CLEARANCE INSUFFICIENT AT MANUFACTURE.
